# SDR 2001UALA00703

- Difficulty date: May 10, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 36,799 hours, 13,917 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE AFT FLAP DAMAGED. LOWER COMPOSITE INBOARD OF NR 7 FLAP TRACK TO LAST 2 INCHES OF TRAILING EDGE. BONDED IN FILLER AND BOTTOM LAYERS LAIDUP REPAIR PLYS.
